MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2218-50
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inappropriate Device Stimulation of Tissue (4928)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was experiencing a stimulation in the unwanted areas due to a lead that migrated that was confirmed via x-ray.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred a few months ago from the date the manufacturer was made aware.Additional suspect medical device component involved in the event: model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 7162640.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).

Brand Name
Linear? ST
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50784156
Report Number3006630150-2026-06785
Device Sequence Number21460311
Product Code LGW
UDI-Device Identifier08714729767725
UDI-Public(01)08714729767725(17)270309(10)7160863
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2218-50
Device Catalogue NumberSC-2218-50
Device Lot Number7160863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured03/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexMale